login about faq

So i had unprotected sex once and took the emergency contraceptive named i-Pill 2 days after that. within 10 days I got bleeding (periods) , which was 12 days before the expected date . Maybe its my fear, but I notice that the blood loss after that pill is very thin , which was earlier very thick and solid-like. Its been months and my periods have become regular , but I keep getting these scary thoughts that it was too strong a pill and I might face difficulty when I actually want to become a mother .

do emergency contraceptives hamper chances of future pregnancy ???

asked Sep 14 '13 at 11:25

priyamehra's gravatar image

priyamehra
111


Emergency contraceptive pill affects only your immediate fertility by making the existing endometrial lining unfit for a fertilized egg to plant itself. It does not affect your fertility in the long term. If you are getting periods regularly, you can be assured that you are regularly ovulating and therefore you can conceive a baby if you want. It is normal for the consistency and color of the blood during periods to vary.

link

answered Sep 15 '13 at 07:36

aditigupta's gravatar image

aditigupta ♦
57625

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×28
×6
×4
×2

Asked: Sep 14 '13 at 11:25

Seen: 1,622 times

Last updated: Sep 15 '13 at 07:36

powered by OSQA